# SDR AU980093

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 312A101028
- Condition: Worn
- Location: Hyd Main
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN NO1 PYLON CHAFED AND LEAKING. PIPE HAD BEEN CHAFING ON A PIPE PIN WHICH WAS PART OF THE ENGINE CHANGE EQUIPMENT AND WHICH WAS WEDGED BELOW THE PIPE. FOD. PERSONNEL/MAINTENANCE ERROR.
